# SDR 0401426312

- Difficulty date: August 25, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N672US
- Make and model: Boeing 747451
- Aircraft serial: 30267
- Aircraft time: 23,474 hours, 2,858 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Overheated
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, SMOKE EMITTED FROM THE 2-7 OVEN AS IT OPERATED HOTTER THAN THE MEDIUM SETTING CAUSING THE SMOKE ALARM TO ACTIVATE. THE OVEN WAS TURNED OFF AND THE CIRCUIT BREAKERS PULLED AND THE SMOKE DISSIPATED SILENCING THE SMOKE ALARM. AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT. REPLACED THE OVEN AND OVEN CONTROLLER. OPERATIONAL CHECK GOOD.
